# SDR SWAA2020082711823

- Difficulty date: August 24, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 53,147 hours, 35,629 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR GIRT BAR OUT OF POSITION  ADJUSTED GIRT BAR OPS TEST NORMAL REF AMM 25-66-01 ACFT OK FOR SVC.
